Mathematics Faculty Articles

Title

Explicit Representations of Faber Polynomials for m-Cusped Hypocycloids

Document Type

Article

Publication Date

11-1-1996

Publication Title

Journal of Approximation Theory

ISSN

0021-9045

Volume

87

Issue/No.

2

First Page

137

Last Page

147

Abstract

LetFn(z) be Faber polynomials associated with anm-cusped hypocycloid. We derive an explicit algebraic expression forFn(z) via a Cauchy integral formula. Using a differential equation ofFn(z), we precisely representFn(z) in terms of generalized hypergeometric functions.

DOI

10.1006/jath.1996.0096

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS